A Representation of all Tolerances on a Set by Certain Type of Covers
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Downloads: 95 | Weekly Hits: ⮙2

Research Paper | Mathematics | India | Volume 4 Issue 2, February 2015

A Representation of all Tolerances on a Set by Certain Type of Covers

Pusuluri V. N. H. Ravi, Nistala V. E. S. Murthy

Most of the correspondences, especially those in Computer Science, and Mathematics which are not a Galois correspondence are actually Lagois correspondences introduced by Austin Melton. In this paper we represent the poset of all tolerances on any set, including the infinite ones, by certain type of covers on the same via a Lagois correspondence in such a way that it is a natural extension of the complete isomorphism between the set of all partitions of a non empty set and the set of all equivalence relations on the same set.

Keywords: i-Cover, tolerance relation, Lagois connection

Edition: Volume 4 Issue 2, February 2015

Pages: 1233 - 1236

Share this Article

How to Cite this Article?

Pusuluri V. N. H. Ravi, Nistala V. E. S. Murthy, "A Representation of all Tolerances on a Set by Certain Type of Covers", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=SUB151422, Volume 4 Issue 2, February 2015, 1233 - 1236

Enter Your Registered Email Address







Top